# SDR ASAA2019102931151

- Difficulty date: October 27, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 42,330 hours, 12,616 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT CHECKLIST, LEFT PACK LIGHT ILLUMINATED WITH RECALL. PACK LIGHT EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. FOUND PACK TEMP CONTROLLER BITE PROCEDURE ON BOTH CONTROLLERS PER B737-800 FIM 21-62 TASK 801. REST CONTROLLERS & NO FAULTS FOUND.
